# SDR AALA201708179019

- Difficulty date: August 12, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 48,794 hours, 28,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5311219120306
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF R1 DOOR CUT-OUT LOWER SILL AREA, UNDER GIRT BAR PLATES, AT -Y1732 AND FRAME 20. REPLACED DOOR SILL IAW SRM 53-11-14, SRM 51-42-11, AND SRM 51-44-11.
